RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 1042–1054 (Mi de8789)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

On the error of averaging for the Steklov problem in a punctured domain

S. E. Pastukhova

Moscow Institute of Radio-Engineering, Electronics and Automation

Full text: PDF file (1609 kB)

English version:
Differential Equations, 1995, 31:6, 975–986

Bibliographic databases:
UDC: 517.95
Received: 06.06.1994

Citation: S. E. Pastukhova, “On the error of averaging for the Steklov problem in a punctured domain”, Differ. Uravn., 31:6 (1995), 1042–1054; Differ. Equ., 31:6 (1995), 975–986

Citation in format AMSBIB
\Bibitem{Pas95}
\by S.~E.~Pastukhova
\paper On the error of averaging for the Steklov problem in a punctured domain
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1042--1054
\mathnet{http://mi.mathnet.ru/de8789}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383933}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 975--986


Linking options:
  • http://mi.mathnet.ru/eng/de8789
  • http://mi.mathnet.ru/eng/de/v31/i6/p1042

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Pastukhova, “On the nature of the temperature distribution in a perforated body with given values on the external boundary under conditions of heat transfer by Newton's law on the boundary of the cavities”, Sb. Math., 187:6 (1996), 869–880  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. E. Pastukhova, “Homogenization of a mixed problem with Signorini condition for an elliptic operator in a perforated domain”, Sb. Math., 192:2 (2001), 245–260  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. G. Belyaev, A. L. Piatnitski, G. A. Chechkin, “Averaging in a perforated domain with an oscillating third boundary condition”, Sb. Math., 192:7 (2001), 933–949  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:51
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019